# SDR DHL2001364008

- Difficulty date: January 27, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 23778347
- Condition: Failed
- Location: Speed Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF LEVELING AT FL 330 / 280 KIAS, SPEED BRAKE LIGHT ILLUMINATED.  PERFORMED ABNORMAL PROCEDURE PER AOM.  FLIGHT RETURNED TO KMIA.  REMOVED AND REPLACED 4 SPEED BRAKE SWITCHES, POSITION 1, 2, 3, & 4 IAW MAINTENANCE MANUAL 27-61-00, OPERATION CHECK GOOD.
